# SDR IPXA1666339

- Difficulty date: April 18, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 41,576 hours, 12,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586950
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI NR D442907 MAIN CARGO DECK POSITION 11R FLOOR PANEL INTERIM REPAIR DUE TO DENT AT STA 1340.  MCD FLOOR PANEL AT STA 1263 TO 1370, RBL 88 FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
